# SDR AALA201712189039

- Difficulty date: December 6, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 76,011 hours, 9,639 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Transducer
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT WITH GEAR UP,  FLAPS 5 - 1 DEGREE, CAPTAIN NOTICED NO MANUAL TRIM AUTHORITY UP OR DOWN ON BOTH YOKE TRIM SWITCHES.  WITH AP VNAV WOULD NOT CLIMB TO HIGHER ALTITUDE. AIRCRAFT REMOVED FOR SERVICE.  MAINTENANCE FOUND EICAS FAULT MESSAGE ON PRIMARY FLIGHT COMPUTER CENTER. ALSO TROUBLESHOT GUST SUPRESSOR MESSAGE TO THE UPPER TRANSDUCER FAULT IAW FIM TASK 27-41-00-810 AND 27-21-00-810-827.  REPLACED THE CENTER ACE COMPUTER IAW AMM 27-02-02. SATISFACTORY GROUND TEST COMPLETED.  THE AIRCRAFT WAS GROUNDED.
